# SDR SWAA2022063023008

- Difficulty date: June 25, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT CENTER BULB AND AFT CENTER INDICATOR LEFT SIDE LIGHT BULB 2 IN BURNED OUT. / [01] REPLACED FORWARD ENTRY CENTER BULB PER AMM 33-51-03-960-801-NGSTEPS 2.D.;[02] TEST OF BULB WAS GOOD;[03] TEST OF BULB WAS DONE PER AMM 33-51-03-960-801-NG;[04] VERIFIED REPLACEMENT AND SATISFACTORY TEST OF FORWARD CENTER ENTRY LIGHT PER AMM 33-51-03-960-801.;[05] REJECTION: FORWARD ENTRY LIGHT (LOWER LIGHT ASSEMBLY ATTACHED TO FWD LAV WALL) CENTER BULB REMAINS OUT.;[06] RE-LAMPED AND PERFORMED GOOD OPS TEST OF AFT CENTER INDICATOR LIGHT PER AMM 33-51-01-960-801. REMOVED AND REPLACED FWD ENTRY EXIT SIGN LIGHT ASSEMBLY AND PERFORMED GOOD OPS TEST OF FWD ENTRY EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01-960-802.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.
